# SDR DLM90970974

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O, AIRCRAFT LOST BOTH A/C PACKS.  CABIN ALT CLIMBED, NO PNU FROM NR 1 ENG.  THE AUTO PACK TRIP TRIPPED BOTH PACKS.  FOUND SENSE LINE TO 10TH STAGE VALVE BACKED OFF.  REINSTALLED LINE.
